# SDR SWAA2016121910562

- Difficulty date: December 14, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N394SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27380
- Aircraft time: 71,153 hours, 56,886 cycles
- System (JASC): 2565 · Escape Slide
- Part: Mount
- Part number: 6557463
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE FORWARD UPPER SLIDE MOUNT LOOSE.  R&R MOUNT PER SRM.
